# SDR IPXA2023080793817

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,544 hours, 15,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAMAIN ENTRY DOOR (L1) HAS CRACKED STIFFNER AT AFT LOWER CORNER UNDER DOOR SEAL (MARKED W.TAPE)ACCOMPLISHED STEPS6A OF EO MD11-52-10-87828-A STEPS 1-6 AS PER EO MD11-5210-87825-A. ACCOMPLISHED HFEC BLENDED AMM PER MD11 NDTS SPM 06-10-01-0001 NO CRACKS NOTED. APPLIED PROTECTIVE COATINGS PER STEP 6A-8 OF EO MD11-5210-87825-A.
